# SDR WX0A1900010031903

- Difficulty date: November 18, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 54,772 hours, 38,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) CORROSION FOUND ON BULK CARGO LOWER SILL BEAM FASTENER HOLES / ON BULK CARGO LOWER SILL BEAM, FASTENERS HOLES PERMANENTLY REPAIRED AS PER SRM 53-41-49-300-003 REV. 146, REPAIR CATEGORY B, WITH REPEAT INSPECTION REQUIREMENT LISTED SRI53-41-49-205-003 REV 146. THRESHOLD: 60000FC/120000 FROM REPAIR EMBODIMENT,"
